Ask an expert
Question

14 Nov 2008

Xanor
My doctor put me on xanor for stress and anxiety half a tablet. It helps for anxiety and focus but zonks me out and at the end of the day i feel exhausted. Also makes me nauseaus . Stress and anxiety both from external factors out of my control. Should also take ryhyponol to sleep half when i need it been gymming hard for stress release maybe my body just need some rest.
Answer 949 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Kasandra

Thank you for visiting health24.com.

I suggest that you ask your doctor about Cipramil, which is a anti-depressant, as well as an anti-anxiety tablet. I recommend that you stop using all sleeping tablets. You can use Propranolol 20mg, twice daily.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20005 votes
Vote